| Model Number |
U41501Q1HRX |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.The investigation is inconclusive for material deformation.A definitive root cause for the reported event could not be determined.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u41501q1hrx pta balloon dilatation catheter allegedly experienced material deformation.This information was received from one source.The event involved a patient with no known impact to the patient.The (b)(6) year old female patient was (b)(6)kgs.